# SDR ASOA201001434

- Difficulty date: September 2, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SURROUND SILL HAS CORROSION.  START WITH REMOVING OF CORRODED ANGLE.  REMOVED SERVICE DOOR LOWER THRESHOLD ANGLE RBL 42, FS 349 TO FS 319.70 BY REMOVING HI-LITES, SOLID RIVETS, CHERRY BULB RIVETS AND BLIND NUTS ALL IAW SRM 51-42-21, 51-42-06, 51-42-10 AND 51-42-34. CORRODED THRESHOLD ANGLE FOUND TO BE BEYOND REPAIRABLE LIMITS IAW SRM 53-00-00, FIG 102 SHEET 2, REQUIRING REPLACEMENT.  NEW THRESHOLD ANGLE PN 601R38303-253 ISSUED.  REQ'S LOCATED, DRILLED UP AND INSTALLED.  INSTALLED SERVICEABLE ANGLE PN 601R38303-253 IAW SRM 51-42-13, SRM 51-42-06 AND SRM 51-42-21. PAINT IAW SRM 51-25-01.  SEALED ANGLE IAW CRJ SRM 51-23-00. INSTALLED RIV NUTS IAW SRM 51-42-36 AND MFG INSTRUCTIONS.
